# SDR 95FDEA00310

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 5714 · Wing, Center Box
- Part: Chord
- Part number: 65185385
- Condition: Corrosion
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CENTER WING UPPER 870 CHORD VERTICAL FLANGE BETWEEN CHORD AND WEB RBL 39-43.  ACCOMPLISHED REPAIR AT BS 870 UPPER CHORD PER EA 7-5710-23944 (P/N AND STIFFENER NR 651620213).
